# SDR SIMA992091

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4358 - LOWER EMERGENCY LIGHT AT RIGHT REAR SERVICE DOOR DOES NOT ILLUMINATE.  TIGHTENED LOOSE WIRE CONNECTOR AT LIGHT SOCKET.  OPERATIONAL CHECK GOOD.  (X)
